# SDR 98ZZZX2131

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9295N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Gear Free Fall
- Part time: 189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND GEAR RETRACTION CHECK, THE LANDING GEAR MOTOR WOULD RUN INTERMITTENTLY.  TROUBLESHOOTING FOUND THE EMRGENCY GEAR FREE FALL VALVE WAS LEAKING INTERNALLY.  THE VALVE WAS REPLACED WITH A NEW ONE, GEAR OPS CHECK FOUND SATISFACTORY.
